Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 419365, 5 pages
Research Article

Some New Generating Functions for -Hahn Polynomials

1Basic Courses Department, Southeast University Chengxian College, Dongda Road, Pukou, Nanjing 210088, China
2Department of Mathematics, Chongqing Higher Education Mega Center, Chongqing Normal University, Huxi Campus, Chongqing 401331, China

Received 10 April 2014; Accepted 25 May 2014; Published 9 June 2014

Academic Editor: Senlin Guo

Copyright © 2014 Yun Zhou and Qiu-Ming Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun Zhou and Qiu-Ming Luo, “Some New Generating Functions for -Hahn Polynomials,” Journal of Applied Mathematics, vol. 2014, Article ID 419365, 5 pages, 2014. doi:10.1155/2014/419365